# SDR CALA2016101000740

- Difficulty date: October 9, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 102,718 hours, 16,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10601
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOORBEAM TEE CAP AROUND THE NUT PLATE BS 1197+44 RBL 46 REMOVED AND REPLACED THE TEE CAP IAW SRM 51-40-02 PAR 4 FIGS 3+8 AND PAR 7D FIG 12.
